# SDR FDEA202303070391

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757*
- Aircraft serial: 27622
- Aircraft time: 46,172 hours, 18,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN - SEAT TRACK AT STA 560 LBL45 IS GOUGED
